# SDR HEEA073789

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- Aircraft time: 4,830 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Stop
- Part number: 350A57117720
- Condition: Worn
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN AT STOP. REPLACED WITH SERVICEABLE STOP PLATE.
